Journal of the Mathematical Society of Japan

On hypergeometric functions in several variables II. The Wronskian of the hypergeometric functions of type (n+1,m+1)

Michitake KITA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 45, Number 4 (1993), 645-669.

Dates
First available in Project Euclid: 19 November 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1227105056

Digital Object Identifier
doi:10.2969/jmsj/04540645

Mathematical Reviews number (MathSciNet)
MR1239341

Zentralblatt MATH identifier
0799.33009

Subjects
Primary: 33C70: Other hypergeometric functions and integrals in several variables

Citation

KITA, Michitake. On hypergeometric functions in several variables II. The Wronskian of the hypergeometric functions of type $(n+1, m+1)$. J. Math. Soc. Japan 45 (1993), no. 4, 645--669. doi:10.2969/jmsj/04540645. https://projecteuclid.org/euclid.jmsj/1227105056


Export citation